MAUDE Adverse Event Report: EBI, LLC. SPINALPAK ASSEMBLY; SPINAL PAK NON-INVASIVE STIMULATOR

EBI, LLC. SPINALPAK ASSEMBLY; SPINAL PAK NON-INVASIVE STIMULATOR
Model Number N/A
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Pain (1994); Burning Sensation (2146)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint# (b)(4).Date of event: the event occurred sometime in (b)(6) 2021.Medical product: unknown.Therapy date: unknown.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation is complete, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the patient is complaining of pain and neuropathy while using the spinal pak assembly.The patient said they could not wear the unit beyond 3 hours due to pain.The patient stated she couldn't walk due to pain in her legs.It was later reported by the patient that she only used the spinal pak for 4 days.She has nerve damage in her feet, and the device increased her pain in her feet and legs.By the fourth day, she could hardly walk.She took off the assembly, called her doctor and the company, and no longer used it.The patient never used the device again.No additional patient consequences have been reported.

Brand Name
SPINALPAK ASSEMBLY
Common Device Name
SPINAL PAK NON-INVASIVE STIMULATOR
Manufacturer (Section D)
EBI, LLC.
399 jefferson road
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC.
399 jefferson road
parsippany NJ 07054
Manufacturer Contact
stephanie smith
399 jefferson road
parsippany, NJ 07054
9732999300
MDR Report Key13049274
Report Number0002242816-2021-00235
Device Sequence Number3912855
Product Code LOF
UDI-Device Identifier00812301020225
UDI-Public00812301020225
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P850022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number1067716
Device Lot NumberN/A
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2021
Initial Report FDA Received Date12/20/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale